Accutane is an acne medication that will heal acne after about four months of use.
Is accutane hair loss a possible side effect from using the medication for acne?
What are the chances and percentages that someone might have hair fall from using accutane?
I will answer all of these questions and more in this article below.
Yes, it is true accutane unfortunately does cause a side effect of hair loss when using the medication regularly.
Accutane medication can cause hair fall, hair thinning and hair loss.
Accutane can cause hair fall by changing your hormone levels which can in turn cause shedding of hair.
Hair thinning can occur due to the fact that accutane can give you too much vitamin A, this can lead to thinning of hair due to having vitamin A toxicity levels in your body. Even though vitamins and minerals are important to have healthy hair such as vitamin A, getting too much can lead to thinning hair.
Accutane can also lead to serious hair loss due to the fact that in certain cases the acne medication accutane can cause damage to your hair follicles which can cause permanent hair loss which would be irreversible. You don't want that.
First it might not be permanently damaged, to find out you would have to stop taking the medication to wait and see if your hair will start growing again after the medication is out of your system. This might take up to 4 to six months to see if you get hair growth even though the medication will be out of your system before that same period of time to truly find out.
Next if you are still not growing your hair back and the doctor should take a closer look to see if he or she sees that in fact your hair follicles are permanently damaged.
You will find that the best way to get your hair back is going to be by doing hair transplant surgery. I have seen people who have gotten them done and if done right hair transplant surgery's can look quite natural and might be worth it to you.
Well the best way to save your hair from accutane hair loss while taking the acne medication is to put the moisture back into your hair due to the fact that accutane will create dry brittle hair that will change the texture of your natural hair follicles. So doing hair treatments are crucial when dealing with medication such as this one. I have DIY hair recipe masks that you can do at home and find all the ingredients in your kitchen here!
You must fight back and combat what the medication is doing to your hair. So moisturizing it is very helpful but I have to tell you that hair loss is still a possibility because of the vitamin A overload in your body from taking accutane, so try also not to eat too much vitamin rich foods in order to combat accutane hair loss.
If your hair loss gets worse and more severe the only way to stop the accutane hair loss is to stop taking the medication or to ask the doctor to change the dosage to see if you get any hair growth from doing so.
I have a whole other article on how you should treat your hair regarding every day hair care needs such as shampoo, styling and color hair treatments here when dealing with thinning hair care here.
According to the American Osteopathic College of Dermatology,
about 10 percent of clients can experience accutane hair loss.
Home > Hair Loss Medications > Accutane Hair Loss
Metoprolol medication hair loss
Mar 17, 23 02:17 PM
Mar 14, 23 12:41 PM
Mar 04, 23 04:31 AM
Feb 27, 23 01:48 PM
Feb 20, 23 01:19 PM
Feb 13, 23 04:34 PM
Feb 08, 23 01:52 PM
Hello beautiful! I'm Margarite, the creator and owner of this site. I'm also a licensed Cosmetologist since 2003. I specialize in women's hair loss care. I am writing this site for you with knowledge and love! ❤
Click here to read more about me...
GirlsHairTalk .com continues to help women's hair loss thinning with millions of visitors and counting! Thank You!